Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


FOR GODS SAKE PLS ANSWER THIS QUESTION FOR ME....PLEASE
Nov 1, 2005

dear Doctor Bob

i have been masturbatting for about 10 or more years and now i am experincing these symptoms on my body. over all i have reduced in size but my weight seems to remain about the same.(80)kg my age is 33 years and single.i have not been engaged in any sexual activity other than masturbation(self).I dont take any drugs ,havent received any blood through blood transfusion, specially my hands and feet has lost a cocsiderable amount of muscle or fat I don't know what it actually is.what i know is they are becomming skinny.and my face has also started to look like a skeletion. my question to you doctor is IS THERE ANY POSIBILITY THAT I MAY HAVE CONTRACTED HIV /AIDS ?

pls. answer as soon as possible because only then will my fears go away.

bestregards amir

Response from Dr. Frascino

Hello Amir,

For GOD's sake???? Hmmmmmm.... I'm not sure SHE has anything to do with this, but I'll answer nonetheless.

If you have had absolutely no potential exposure to HIV/AIDS (i.e. no sexual activity, no use of intravenous drugs, no blood transfusions, etc.), then there is absolutely no way you could have contracted the virus. HIV is not all that easy to get! (Thankfully!) Masturbation does not cause HIV/AIDS. I suggest you spend some time reading the basic information on this site and related links related to HIV/AIDS what it is, how it's transmitted, etc.

Talk to your doctor if you remain concerned about ongoing symptoms. One thing I can assure you: whatever the cause may turn out to be, it won't be HIV/AIDS! Your fears in this regard are completely unwarranted. O.K.?

Dr. Bob



Previous
Dr. t'es magnifique!!!!
Next
After 2 years - Thanks very much for all

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement